HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The spectra of Toeplitz operators with unimodular symbols

Files in This Item:
pre333.pdf393.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83479

Title: The spectra of Toeplitz operators with unimodular symbols
Authors: Nakazi, T. Browse this author
Keywords: Toeplitz operator
spectrum
unimodular function
Issue Date: 1-Apr-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 333
Start Page: 1
End Page: 9
Abstract: The spectrum a(T¢) of a Toeplitz operator Tt/> on the open unit disc n for a unimodular symbol <Pis studied. Exactly, many sufficient conditions for a(T¢) .􀀍 an or a(T¢) = lJ are given. If <Pis a unimodular function in H00 + C, then a(T¢) 􀀍 an or a(T¢ ) = D.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69083
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University